MathSciNet Relay Station
MathSciNet bibliographic data
MR816669 (87b:53068) 53C20
Gromoll, Detlef; Meyer, Wolfgang T. Examples of complete manifolds with positive Ricci curvature. J. Differential Geom. 21 (1985), no. 2, 195–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement